# SDR ASAA0110492

- Difficulty date: July 21, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Condition: Out Of Adj
- Location: L1
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, FOUND L1 DOOR DIFFICULT TO OPEN AND CLOSE.  ADJUSTED L1 DOOR PER MM AND DOOR OPENED NORMALLY.  (M)
